MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE

NEURAVI LTD. EMBOTRAP; EMBOTRAP III REVASCULARIZATION DEVICE
Catalog Number ET309537
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref # (b)(4).The purpose of this mdr submission is to document the findings of the device investigation.The inner channel is kinked and the proximal coil is -offset, which meets the applicable regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The visual inspection, under magnification, confirmed that all markers on the returned embotrap device were intact.The visual inspection on the distal coil, the laser welded parts and the proximal coil, under magnification didn¿t indicate any damages or deformations.All adhesive bonds were noted to be properly formed and intact.The visual inspection on the inner channel and the outer cage, under magnification, indicated deformation of the struts of the proximal inner channel was observed.(confirmation using 0.0195¿ inspection tube) no high force was noted when the returned embotrap device was retracted into a flared ptfe inspection tube (id (b)(6)¿).The returned embotrap device exhibited no issues upon retraction or advancement.It was confirmed that the device complied with the product specifications for compatibility with 0.021¿ microcatheters.(reproduction testing ) the reproduction tests using embotrap device and prowler select plus sample demonstrated below: a) a functional test to confirm the reported event using the returned embotrap device and a phenom 21 microcatheter with an rhv attached was conducted for 3 times.The returned embotrap device was able to be inserted and advanced through the microcatheter without any resistance for the 3 attempts, and the complaint event could not be confirmed.B) a sample embotrap device can be successfully inserted into the lumen of a sample phenom21 microcatheter when the insertion tool is correctly seated.The insertion of the embotrap device only failed when the space between the distal end of the insertion tool and the microcatheter hub lumen was more than 13 mm.Also, the attempt of further insertion against the resistance can cause deformation on the proximal side of the stent like assembly, similar to the deformation observed on the returned complaint device.C) the insertion of the embotrap failed when the distal portion of the stent like assembly was protruded from the insertion tool tip for 4 mm.Also, the attempt of further insertion against the resistance can cause deformation on the proximal side of the stent like assembly, similar to the deformation observed on the returned complaint device.Comments: from the results of two reproduction tests, the returned embotrap device exhibits key characteristic which is consistent with advancement of the device against resistance due to a potential situation where there was a gap between the insertion tool and the microcatheter lumen or protruded distal portion of the stent like assembly from the insertion tool.A visual inspection of the microcatheter used during this complaint was not possible as the microcatheter was not returned for investigation.The most probable causes of the failure to advance through the microcatheter are concluded to be either: a) a failure to seat the insertion tool fully into the microcatheter hub prior to advancing the device resulting in pre-deployment of the device in the microcatheter hub.B) a failure to maintain the insertion tool in a fully seated position whilst advancing the device, resulting in pre-deployment of the device in the microcatheter hub.(this can occur if the rhv seal was not fully tightened or there was defect with rhv seal thereby allowing some movement of the insertion tool in the rhv during device delivery.) c) a microcatheter defect, such as a blockage or constriction in the microcatheter hub/lumen, likely to be located at the interface of the microcatheter hub and shaft.D) a localized, temporary constriction in the proximal end of the microcatheter that prevented insertion of the return embotrap device (i.E.Such as a kink or constriction in the lumen potentially due to excessive angulation of the proximal end of the microcatheter).A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no indication that this complaint was as a result of a defect or malfunction of the embotrap device.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that the procedure was a mechanical thrombectomy of the middle cerebral artery in treating cerebral infarction.The devices were used according to the instructions for use (ifu).After advancing the embotrap iii 5 mm x 37 mm (product code: et309537, lot number: 23b146av), crossed the lesion using a cereglide 71 catheter and a phenom 21 microcatheter (mc).Then attempted to insert the embotrap iii into the microcatheter but felt resistance around the hub and were unable to advance it.The embotrap iii was replaced with a tigertriever thrombectomy device and used the same microcatheter.However, it could not be inserted, so the procedure was continued.Thrombus was retrieved in one pass, and the procedure was successfully completed.There was no post-procedure changes in the patient.There was no negative impact to the patient.A continuous flush was done.Other concomitant devices were emboguard guiding catheter, phenom microcatheter.Additional event information received on 03-feb-2026 indicated that the event did not result in any undue procedural delay that could be considered clinically significant.There was no conspicuous calcification or bent was observed in the vessel.The physician commented that because the catheter became stuck at the hub of the microcatheter, the vessel's calcification or tortuosity was probably unrelated to this event.The device did not appear damaged at any time.Based on the product analysis of the returned device, the inner channel is kinked and the proximal coil is offset.

Brand Name
EMBOTRAP
Common Device Name
EMBOTRAP III REVASCULARIZATION DEVICE
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24378763
Report Number3011370111-2026-00021
Device Sequence Number13308366
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)260207(10)23B146AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Catalogue NumberET309537
Device Lot Number23B146AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEREGLIDE 71 CATHETER; PHENOM¿ MICROCATHETER (MEDTRONIC)
Patient SexUnknown